# SDR SCNA20251125450

- Difficulty date: November 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 60,513 hours, 42,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERG LIGHT DID NOT ILLUMINATE DURING EMERG BATT PACK CAP FUNC CHECK. R1 ILLUMINATED PAST 15 MIN. BATTERY RECHARGE.	REPLACED BATTERY PACK IAW AMM 33-51-06, CHECKS OK
